# SDR USAA950613

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Hose
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JAX - FLT 104 - UNABLE TO RETRACT NOSE GEAR AFTER TAKEOFF.  FLIGHT RETURNED TO JAX WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR DOWNLOCK ACTUATOR HYDRAULIC FLEX LINE.  (M)
